Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Dizziness, diarrhea, cold sweats, nausea, no fever. Treatment?

My husband started getting dizziness , diarrhea and cold sweats yesterday. He s having a hard time eating because of making him feel like he s going to vomit . I have been making him drink allot of water and Gatorade to try and keep him hydrated. He started a new exercise program 3 days ago. Haven t noticed a temperature. Any advice or idea what he may have? Thank u
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  370
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Tink,
Welcome to Heathcare Magic Physician's Desk!
He is having a general tired state may be due to excess enthusiastic workout, but diarrhea and nausea also indicate towards some abdominal problem.
Get his blood pressure measured.
Start on OTC pantoprazole+domperidone combination for nausea.
If he does not respond in a day or two get him examined physically by a clinician.
Wish you a great health!
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor